# SDR ASAA0140092

- Difficulty date: July 11, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022603
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE AT ROW 19 TO 20.  RECONNECTED EMERGENCY FLOOR TRACK LIGHTING.  OPERATIONS CHECK GOOD.  (M)
